# SDR IPXA0663696

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Engine: Ge CF680C2B6F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A420H
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF D439829, POSITION 4, DAMAGE 5" FROM RT SIDE PANEL AND 5' FROM A FT EDGE.     FABRICATED AND REPLACED PANEL IAW EO B767-5320-9693-G.
